Title: Erratum: Weighted zero distribution for polynomials orthogonal on an infinite interval (vol 16, pg 1317, 1985)
Authors: Van Assche, Walter
Issue Date: 2001
Publisher: Siam publications
Series Title: Siam journal on mathematical analysis vol:32 issue:5 pages:1169-1170
Abstract: In [W. Van Assche, SIAM J. Math. Anal., 16 (1985), pp. 1317-1334] the second term in the asymptotic expansion of Laguerre polynomials (Perron's formula) was computed and used to obtain some information about the rate of convergence of weighted zero distributions for Laguerre and Hermite polynomials. This second term in Theorem 2.3 and in the appendix of [W. Va Assche, SIAM J. Math. Anal., 16 ( 1985), pp. 1317-1334] is in error. In this note we give the correct expression for this second term and indicate how this affects the results on the rate of convergence for the weighted zero distributions.
ISSN: 0036-1410
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Analysis Section

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science